Ildiko Mezei
Ildiko Mezei
lecturer of mathematics, Babes-Bolyai University
Verified email at math.ubbcluj.ro
Title
Cited by
Cited by
Year
Multiplicity result for a double eigenvalue quasilinear problem on unbounded domain
II Mezei, C Varga
Nonlinear Analysis: Theory, Methods & Applications 69 (11), 4099-4105, 2008
72008
Two-variable variational-hemivariational inequalities
E Buzogany, I Mezei, V Varga
Stud. Univ. Babeş-Bolyai, Math 47, 31-41, 2002
62002
Multiple solutions for a perturbed system on strip-like domains
A Kristály, II Mezei
Discrete & Continuous Dynamical Systems-S 5 (4), 789, 2012
52012
Group-invariant multiple solutions for quasilinear elliptic problems on strip-like domains
C Farkas, II Mezei
Nonlinear Analysis: Theory, Methods & Applications 79, 238-246, 2013
32013
MULTIPLE SOLUTIONS FOR A DOUBLE EIGENVALUE ELLIPTIC PROBLEM IN DOUBLE WEIGHTED SOBOLEV SPACES
II MEZEI
Studia Univ. “Babes-Bolyai”, Mathematica 53 (3), 33-48, 2008
22008
Relation between the Palais-Smale condition and coerciveness for multivalued mappings
II Mezei
Studia Universitatis Babes-Bolyai, Mathematica 47 (1), 67-72, 2002
22002
Existence results and applications for general variational-hemivariational inequalities on unbounded domains.
II Mezei, L Săplăcan
Electronic Journal of Differential Equations (EJDE)[electronic only] 2009 …, 2009
12009
Differential inclusions involving oscillatory terms
A Kristály, II Mezei, K Szilák
Nonlinear Analysis 197, 111834, 2020
2020
Existence results for some Dirichlet problems involving Finsler–Laplacian operator
II Mezei, O Vas
Acta Mathematica Hungarica 157 (1), 39-53, 2019
2019
Schwarz symmetric solutions for a quasilinear eigenvalue problem
II Mezei, AE Molnar
Electron. J. Qual. Theory Differ. Equ. 2016 (89), 1-17, 2016
2016
Multiple symmetric solutions for some hemi-variational inequalities
II Mezei, AÉ Molnár, O Vas
STUDIA UNIVERSITATIS BABES-BOLYAI MATHEMATICA 59 (3), 369-384, 2014
2014
Metric relations on mountain slopes
II Mezei
Studia Universitatis Babeș-Bolyai: Mathematică 56, 81, 2011
2011
MULTIPLE SOLUTIONS FOR A HOMOGENEOUS SEMILINEAR ELLIPTIC PROBLEM IN DOUBLE WEIGHTED SOBOLEV SPACES.
II Mezei, T Kovács
Studia Universitatis Babes-Bolyai, Mathematica, 2009
2009
Multiple radially symmetric solutions for a quasilinear eigenvalue problem
II Mezei
Acta Universitatis Sapientiae. Mathematica 1 (2), 109-120, 2009
2009
A multiplicity result for a double eigenvalue p-Laplacian equation on unbounded domain
II Mezei
Mathematica 50 (2), 197-205, 2008
2008
Nonlinear Methods in the Study of Hemivariational Inequalities and Elliptic Problems
II Mezei
2008
A special hemivariational inequality
CV E. Buzogány, I. I. Mezei
Mathematica 45 (2), 115-120, 2003
2003
MULTIPLE SOLUTIONS FOR A NON-HOMOGENEOUS NEUMANN BOUNDARY-VALUE PROBLEM
II Mezei, L Saplacan
METRIC RELATIONS ON MOUNTAIN SLOPES
B BRECKNER, I MEZEI
Programul Seminarului de Cercetare de Analiza Geometrica
B Breckner, L Hannelore, I Mezei, A Kristály, C Varga, C Farkas, A Molnar, ...
The system can't perform the operation now. Try again later.
Articles 1–20